MathSciNet Relay Station
MathSciNet bibliographic data
MR2170541 18A32 (16S35 18D20)
Cibils, Claude; Marcos, Eduardo N. Skew category, Galois covering and smash product of a $k$-category. Proc. Amer. Math. Soc. 134 (2006), no. 1, 39–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement